Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Increasing Side Effects Of Atripla
Jan 18, 2010

I have noticed that the 'buzz' that I get after taking my Atripla has seemed to get a little worse. Any thoughts on why that may be happening ? I take the meds at noon to help with the sleep problems.

Thanks and PLEASE keep up the great work here at Ask The Experts. Your answers and support really help.

Charlie Vieni

Response from Dr. Henry

If the buzz is getting worse after 4+ weeks of Atripla then I would be concerned that in your case the fixed dose of efavirenz is too large. Getting efavirenz blood levels may help sort that out. I often would seek input from a HIV savy pharmacist. If that is the case then either taking Truvada + adjusted individual doses of efavirenz or switching the efavirenz to an alternative such as raltegravir or a boosted PI would be an option. KH



Previous
AZT Issue
Next
Parotid Gland Swelling

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement